# SDR QXEA2010051800305

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 21,742 hours, 22,523 cycles
- Engine: Pwc PW150A
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Condition: Leaking
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER ROTATION LAV FLUID LEAKED FROM UNDERNEATH LAV DOOR. RETURNED TO THE FIELD. LANDING UNEVENTFUL. REMOVED TOILET SURROUND, CLEANED RESIDUAL FLUID, REINSTALLED SURROUND, AND SEALED WITH WHITE RTV 102. RETURNED TO SERVICE.
